MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK EMBRACE SHOULDER SYSTEM LINE EXTENSION; DRILL TOWER, Ø 25, WEDGED

WALDEMAR LINK GMBH & CO. KG LINK EMBRACE SHOULDER SYSTEM LINE EXTENSION; DRILL TOWER, Ø 25, WEDGED
Model Number 645-081/62
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field safety notice and capa was initiated as corrective action.
 
Event or Problem Description
It was noticed that the surgical technique for the embrace shoulder instruments - drill tower (article ref 645-081/62 &/63) have mixed-up article numbers in the overview of the instrument.
 
Additional Manufacturer Narrative
A field safety notice and capa was initiated as corrective action.Based on the investigation, the medical device problem code a "4052 - unclear information" was changed to "1319 - inadequate instructions for healthcare professionals." only the surgical technique is affected here; all labels and device markings are correct.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
LINK EMBRACE SHOULDER SYSTEM LINE EXTENSION
Common Device Name
DRILL TOWER, Ø 25, WEDGED
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24233045
Report Number3004371426-2026-00009
Device Sequence Number21128163
Product Code HTW
UDI-Device Identifier04026575534715
UDI-Public04026575534715
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number645-081/62
Device Catalogue Number645-081/62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown